MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO NELATON 40CM CH12

WELLSPECT HEALTHCARE LOFRIC ORIGO; LOFRIC ORIGO NELATON 40CM CH12
Model Number 44312
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/07/2024
Type of Reportable Event Malfunction
Event or Problem Description
Product user (patient) reported that 3 urinary catheters from the same box had a cut at the lower part of the single sterile package.Patient claimed, when he activated the water sachet for wetting of the hydrophilic surface, the fluid flushed out on the floor.It is like a small part of the package has been cut off.The patient used two of the catheters with the same fault but didn't experience any problems during catheterization or afterwards.He did not get a uti or any other medical issues due to this and reports that he is doing fine.
 
Additional Manufacturer Narrative
One product was returned to the manufacturer, which had compromised sterile barrier.The investigation of the production batch records did not provide conclusion for root cause.No earlier complaint registered for this lot.The welds are inspected in the manufacturing process at every order start, every shift start and every two hours.One product from each position in the machine is inspected.In the final inspection of the product the welds are also inspected prior to release of the lot.Examination of returned sample shows that there is cut over the bottom weld.This cut has not been caused by something in the production line.The products have been damaged after leaving the production.It's not possible to determine where or when.Since no other problems have been found, this is evaluated to be a limited incident.

Brand Name
LOFRIC ORIGO
Common Device Name
LOFRIC ORIGO NELATON 40CM CH12
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW  SE-43121
Manufacturer (Section G)
WELLSPECT HEALTHCARE
aminogatan 1
p.o.box 14
molndal, SE-43 121
SW   SE-43121
Manufacturer Contact
emad ramzi
aminogatan 1
molndal, 43151
SW   43151
MDR Report Key18737480
Report Number3009632672-2024-00001
Device Sequence Number17876096
Product Code EZD
UDI-Device Identifier07333387043319
UDI-Public07333387043319
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/19/2025
Device Model Number44312
Device Catalogue Number4431220
Device Lot Number645221
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite